Lagrangian globalization methods for nonlinear complementarity problems

Xiaojun Chen, Liqun Qi, Y. F. Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

13 Citations (Scopus)

Abstract

This paper extends the Lagrangian globalization (LG) method to the nonsmooth equation Φ(x)=0 arising from a nonlinear complementarity problem (NCP) and presents a descent algorithm for the LG phase. The aim of this paper is not to present a new method for solving the NCP, but to find x̂ such that ∥Φ(x̂)∥ < ∥Φ(x̄)∥ when the NCP has a solution and x̄ is a stationary point but not a solution.
Original languageEnglish
Pages (from-to)77-95
Number of pages19
JournalJournal of Optimization Theory and Applications
Volume112
Issue number1
DOIs
Publication statusPublished - 1 Jan 2002

Keywords

  • descent methods
  • global convergence
  • Lagrangians
  • Nonlinear complementarity problems
  • nonsmooth equations

ASJC Scopus subject areas

  • Applied Mathematics
  • Control and Optimization
  • Management Science and Operations Research

Cite this